MathSciNet Relay Station
MathSciNet bibliographic data
MR2942381 65R20 (45B05)
Hashmi, M. S.; Khan, N.; Iqbal, S. Optimal homotopy asymptotic method for solving nonlinear Fredholm integral equations of second kind. Appl. Math. Comput. 218 (2012), no. 22, 10982–10989.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement